# SDR CX7A194J29

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 23,564 hours, 26,663 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAILPIPE HOT CWP ON LEFT ENGINE DURING T/O ROLL.  ABORTED T/O.
